# SDR FDEA202203190607

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,582 hours, 17,575 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  620     21-30  7092     19MAR22  MEM  FACT  U  ON DEPARTURE OUT OF KMEM AT APPROX 2000 FT AS WE  BEGAN OUR CLIMB WE GOT A LEVEL 1  CABIN RATE  ALERT. OUTFLOW VALVE WAS CLOSED AND AVIONICS FAN  WENT TO OVERRIDE. AS WE CONTINUED TO CLIMB THE  CABIN ALT CONTINUED TO CLIMB.  WE LEVELED OFF AT  10000 FT WITH A CABIN ALT OF 8800 FT.  RTB TO KMEM. SHGN 20MAR22 00:08   MEM U  UPON BLOCK IN OF A/C FOUND MAIN CARGO DOOR VENT  DOOR OPEN. SUSPECT DOOR TO BE AT FAULT FOR PRESSURE  ISSUE. CLOSED CARGO VENT DOOR PER SMP. DOOR  INDICATION ISSUE STILL REMAINS AND NEEDS TO BE  WORKED.    INFO 20MAR22 00:28   MEM                                                                 ********************MOCC UPDATE********************                               PLEASE WORK IN CONJUNCTION WITH TSI: 21-30/7091                                   *************THANKS MOCC TECH SERVICES*************    20MAR22 06:58   MEM R  OLD DISCREPANCY : 620 / 52-30 / 0007090    SHGN 20MAR22 07:04   MEM U  REF WRI 52-70/7093 FOR MAIN CARGO DOOR INDICATION  ISSUE.    FACT 20MAR22 08:09   MEM U  PRESSURIZED A/C REF. MD11 AMM 21-00-00-2. OPS CHECK  WAS GOOD. NO FAULTS OR DEFECTS FOUND.
